# SDR SWIA2025021006

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 25,550 hours, 15,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED DAMAGE AND FOUND TO BE DENT ON FR11 BETWEEN STGR 18L AND STGR 19L WITH CREASE ON BOTH SIDES OF FRAME.    (FILED CLOSED)    UPON INSPECTION FOUND DENT WITH A CREASE AT FR11 BETWEEN STGR 18L AND 19L  TO BE OUT OF LIMITS.  PERFORMED RECTANGULAR REPAIR  IAW ERJ 175 SRM 51-75-14 AND 53-10-01.  SEE ATTACHED MAJOR REPAIR FORM M337 AND 51-00-00-002-SKY-U
